Alert archive / North Carolina / Flash Flood Warnings in 2023
Flash Flood Warning 21, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 9, 2023, 1:38 PM EDT for Chatham County, Harnett County, Wake County, North Carolina. It was in force for 2 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2023, 1:38 PM EDT (17:38 UTC)
- Expired
- Jul 9, 2023, 3:54 PM EDT
- In force
- 2 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Chatham County, NC, Harnett County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 24 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 2:10 PM EDT | FLASH FLOOD | 3 Sw Raleigh, NC | Hillsborough Street at William Moore Drive was closed due to to flooding. |
| Jul 9, 2:11 PM EDT | FLASH FLOOD | 3 Sse Raleigh, NC | Road was closed due to flooding. |
| Jul 9, 2:12 PM EDT | FLASH FLOOD | 4 Sw Raleigh, NC | Road was flooded under bridge on Hillsborough Street near Chapel Hill Road.. |
| Jul 9, 2:30 PM EDT | FLASH FLOOD | 4 Sw Raleigh, NC | Intersection of Melbourne Road and Aukland Drive was closed due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 712 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
899
WGUS52 KRAH 091738
FFWRAH
NCC037-085-183-092045-
/O.NEW.KRAH.FF.W.0021.230709T1738Z-230709T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
138 PM EDT Sun Jul 9 2023
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Eastern Chatham County in central North Carolina...
North Central Harnett County in central North Carolina...
Wake County in central North Carolina...
* Until 445 PM EDT.
* At 138 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 2
to 3 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Raleigh, Durham, Cary, Wake Forest, Garner, Fuquay-Varina,
Zebulon, Angier, RDU International, Apex, Holly Springs,
Morrisville, Knightdale, Wendell, Rolesville, Lake Wheeler,
William B Umstead State Park, Lake Benson, Research Triangle and
Carpenter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Move to
higher ground now. Act quickly to protect your life.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away. Campers and
hikers should avoid streams or creeks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3563 7912 3586 7908 3587 7883 3593 7881
3592 7876 3597 7871 3607 7868 3597 7843
3594 7839 3593 7836 3591 7835 3590 7831
3582 7826 3571 7847 3553 7870 3547 7873
3552 7897 3561 7907
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
102 follow-up statements
816
WGUS72 KRAH 091922
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
322 PM EDT Sun Jul 9 2023
NCC037-085-091932-
/O.CAN.KRAH.FF.W.0021.000000T0000Z-230709T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chatham NC-Harnett NC-
322 PM EDT Sun Jul 9 2023
...FLASH FLOOD WARNING IS CANCELLED FOR EASTERN CHATHAM AND NORTH
CENTRAL HARNETT COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3587 7891 3587 7883 3593 7881 3592 7876
3597 7871 3607 7868 3593 7836 3591 7835
3590 7831 3582 7826 3571 7847 3552 7871
3561 7900
$$
NCC183-092045-
/O.CON.KRAH.FF.W.0021.000000T0000Z-230709T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-
322 PM EDT Sun Jul 9 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM EDT THIS
AFTERNOON FOR WAKE COUNTY...
At 322 PM EDT, Doppler radar indicated only light rain remains where
thunderstorms produced heavy rain across the warned area. Between 1
and 3 inches of rain have fallen. Despite improving conditions in
urban areas, creeks and streams continue to rise due to runoff.
HAZARD...Flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Raleigh, Durham, Cary, Wake Forest, Garner, Fuquay-Varina,
Zebulon, RDU International, Apex, Holly Springs, Morrisville,
Knightdale, Wendell, Rolesville, Lake Wheeler, Lake Benson,
William B Umstead State Park, Falls Lake Boat Ramp, Research
Triangle and Carpenter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads.
River banks and culverts can become unstable and unsafe. Stay away
or be swept away. Campers and hikers should avoid streams or creeks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3587 7891 3587 7883 3593 7881 3592 7876
3597 7871 3607 7868 3593 7836 3591 7835
3590 7831 3582 7826 3571 7847 3552 7871
3561 7900
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
10340
WGUS72 KRAH 091954
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
354 PM EDT Sun Jul 9 2023
NCC183-092004-
/O.CAN.KRAH.FF.W.0021.000000T0000Z-230709T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-
354 PM EDT Sun Jul 9 2023
...FLASH FLOOD WARNING IS CANCELLED FOR WAKE COUNTY...
The heavy rain has ended and flash flooding is no longer expected to
pose a threat. However, area rivers, creeks and streams are still
running high due to runoff from the earlier rainfall. Please
continue to heed remaining road closures.
LAT...LON 3587 7891 3587 7883 3593 7881 3592 7876
3597 7871 3607 7868 3593 7836 3591 7835
3590 7831 3582 7826 3571 7847 3552 7871
3561 7900
$$
10What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 9:12 AM EDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jul 9, 9:12 AM EDT, 4 hours 26 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 912 AM EDT Sun Jul 9 2023 .SYNOPSIS... A series of upper troughs will move across the Carolinas today and Monday. The first one will result in a line of strong thunderstorms crossing central North Carolina today. The second one will push a cold front through the area on Monday. High pressure will move into our area for Tuesday and Wednesday. && .NEAR TERM /TODAY THROUGH TONIGHT/... As of 912 AM Sunday... Water vapor/radar imagery this morning depicted an area of showers/thunderstorms over the NC foothills/Blue Ridge mountains. This activity is associated with a shortwave perturbation poised to move across NC/VA over the next several hours. While considerable cloud cover was evident over our area this morning, we are starting to see some clearing out ahead of this feature. As such, as this upper wave moves eastward, still expecting enough destablization to aid in thunderstorm intensification with any cells that push through our area today. Latest high-res guidance has been pretty consistent in moving convection into the Triad region between ~16 to 18Z, the Triangle ~19 to 21Z, and the Coastal Plain ~20 to 23Z. Given how early this activity is expected to reach our western zones, think the severe threat there is less so there compared to locations east of US-1. Bulk layer shear of ~25 to 35 kts will accompany the progressing short wave which could help to promote a few strong to severe storms along and east of US-1. Soundings suggest uni-lateral profiles with height which would indicate a primarily damaging wind gust threat with any stronger cells today. Otherwise, cells should be moving relatively fast enough to preclude a widespread flash flooding threat. However, given the presence of high PWAT (~1.75 inches) and somewhat north-south storm motion vectors (conducive to some training), any stronger cells could produce heavy downpours which could lead to isolated instances of flash flooding especially in urban areas. The initial band of convection should push east of our area by late afternoon/early evening. A trailing cool front and an additional short wave (currently over OK) will then push through our area overnight. Lingering MUCAPE along the boundary could promote additional scattered rounds of showers/storms overnight, but the overall severe threat should be limited with this activity. However, depending on how much QPF is realized today, there could continue to be an isolated threat for flash flooding in urban areas through Monday morning. Temps today will range between the lower 80s northwest to around 90 across our far southeast zones. Overnight lows in the lower 70s. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 330 AM Sunday... The s/w trough and assoc sfc cold front moving across central NC late tonight and early Monday morning will cross our Coastal Plain counties during the late-morning Monday then exit to our east Monday afternoon. Will need to keep low-end PoPs in our grids through at least early afternoon or until the trough axis moves through. However, with most of the models showing good subsidence and drying behind the trough, we should see quick clearing tomorrow afternoon from west to east. This late-day clearing will result in a somewhat atypical geographical summertime high temperature profile, with the warmest readings (mid-upper 80s for highs) across our Triad zones with coolest readings east (low-mid 80s) due to prolonged cloudiness and later clearing. Dwpts will quickly fall behind the front Monday afternoon, reaching the mid-upper 50s (west) to lower 60s (east) by sunset. Lower dwpts coupled with mainly clear and calm night will set us up for a more comfortable night of relatively cooler readings. Lows early Tuesday morning will bottom out in the low-mid 60s...coolest across our Triad and northern zones. && .LONG TERM /TUESDAY THROUGH SATURDAY/... As of 330 AM Sunday... The extended forecast begins with the first mostly dry pattern compared to the past couple of weeks. The main synoptic cold front will be well through central NC by Tuesday morning arcing back into southern SC and central GA. Aloft, shortwave ridging in the the wake of the departing deepening upper trough will lead to steady H5 height rises through Wednesday night. A weak transient surface high pressure will progress over the area before pushing off the coast late Wednesday along with PWAT values falling to 1-1.5 inches will result in a mostly dry forecast. Some isolated showers can't be completely ruled out over the Coastal Plain forced along the sea- breeze and weak MLCAPE values (around 500 J/kg) during the afternoon hours. However, point sounding highlight a stout 700mb subsidence inversion and abundant dry air aloft, even along the coast, which will both work to inhibit any deep convection fairly substantially. Highs quickly rebound back into the low/mid 90s with lows temperatures coolest Tuesday night into Wednesday morning with low/mid 60s possible in the coolest spots and mid/upper 60s expected in urban areas. From Thursday onward, the upper level pattern remains persistent as the sub-tropical high over the Desert Southwest shifts east and elongates over the GOM states as the broad and deep closed-low over northern portions of Canada sinks south into western Ontario by Saturday. The main forecast concern will be the increasing temperatures and the heat related effects heading into the weekend. As the sub-tropical high begins to nose into our area due to down stream amplification over the eastern CONUS, 500mb heights rise to 590-593dam and 850mb temps rise to 20-22C by the weekend based on the grand-ensemble mean (combination of all GEFS, EPS, and CMCE ensemble members). Additionally, ensemble guidance is highlighting probabilities of greater than 95 degrees 30-40% on Friday and 40-50% on Saturday, with probabilities of 100 degrees or higher around 5- 15% for Saturday (greatest probabilities across the Sandhills and southern Piedmont). There are still quite a few forecast wrinkles that need to be ironed out between now and then, but confidence is increasing for temperatures to rise into the mid/upper 90s by next weekend given the signals in ensemble guidance. There will also be a threat for showers/storms each afternoon with the return of the hot and humid airmass and perturbed westerly flow directed into the southern Mid-Atlantic. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... As of 632 AM Sunday... Through 12Z Monday: Scattered patches of LIFR fog are occurring attm across parts of central NC attm. Look for this to continue for a while longer, but should begin to quickly burn off after sunrise given the very thin/shallow nature of the fog/stratus. Later this morning, scattered showers/tstms are expected to move from western NC into and across central NC, first in the Triad region (KINT/KGSO) between 16-18Z, then across the KRDU area between 18-21Z, and finally KRWI and KFAY between 20-23Z. IFR conditions and brief gusty sfc winds are expected in and near the tstm activity. Flt conditions will improve after 00Z Monday, however that may be short-lived as a secondary area of showers may begin crossing central NC around 06Z Monday. After 12Z Monday: A band of showers will move across central NC between 06-18Z Monday as the upper trough axis and sfc cold front move across the region. Then after the passage of the trough, drier air will move into the area with mostly VFR conditions from mid-day Monday through the mid-week period. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...np NEAR TERM...Luchetti SHORT TERM...np LONG TERM...Swiggett AVIATION...np
Hazardous weather outlook, Jul 9, 12:05 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1205 PM EDT Sun Jul 9 2023 NCZ007>011-022>028-038>043-073>078-083>086-088-089-101615- Person-Granville-Vance-Warren-Halifax-Guilford-Alamance-Orange- Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 1205 PM EDT Sun Jul 9 2023 ...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered strong to severe thunderstorms are expected to continue this afternoon, the strongest of which may contain locally damaging wind gusts, torrential downpours capable of flooding, and small hail. The storms will transition from over the western Piedmont and Triad to east across the rest of central North Carolina through the late afternoon or early evening hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Jul 9, 12:57 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1257 PM EDT Sun Jul 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM Tstm Wnd Dmg 1 NNW Burlington 36.09N 79.45W
07/09/2023 Alamance NC Trained Spotter
Tree reported down on Edgewood Drive and
Eden Street in Burlington.
&&Local storm report, Jul 9, 1:04 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
104 PM EDT Sun Jul 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM Tstm Wnd Dmg 4 NNW Walkertown 36.22N 80.17W
07/09/2023 Forsyth NC Utility Company
Several hundred power outages due to fallen
trees on equipment.
&&Local storm report, Jul 9, 1:15 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
115 PM EDT Sun Jul 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM Tstm Wnd Dmg 5 SSE Carr 36.15N 79.19W
07/09/2023 Orange NC Trained Spotter
Treed down on Triple Circle Drive north of
Eflan.
&&Special weather statement, Jul 9, 1:19 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
119 PM EDT Sun Jul 9 2023
NCZ073>075-083>086-091815-
Scotland NC-Stanly NC-Anson NC-Richmond NC-Hoke NC-Montgomery NC-
Moore NC-
119 PM EDT Sun Jul 9 2023
...A cluster of strong thunderstorms will impact portions of Moore,
northern Scotland, southeastern Anson, Montgomery, Richmond, east
central Stanly and central Hoke Counties through 215 PM EDT...
At 119 PM EDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Rockingham, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail and heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southern Pines, Rockingham, Raeford, Troy, Carthage, Pinehurst,
Hamlet, Aberdeen, Biscoe and Hoffman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central North Carolina.
&&
LAT...LON 3481 7990 3538 8012 3552 7945 3552 7938
3504 7909 3480 7969
TIME...MOT...LOC 1719Z 247DEG 24KT 3514 7983
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CALocal storm report, Jul 9, 1:26 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
126 PM EDT Sun Jul 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM Tstm Wnd Dmg 1 N Efland 36.08N 79.17W
07/09/2023 Orange NC Trained Spotter
Two trees down on cedar grove and efland
road.
&&Local storm report, Jul 9, 1:28 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
128 PM EDT Sun Jul 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM Tstm Wnd Dmg 4 SSE Carr 36.17N 79.19W
07/09/2023 Orange NC Trained Spotter
Tree reported down on intersection of
millcreek road and lonesome road.
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:43 PM EDT | Special Weather Statement | RAH | Wayne | 62 min |
| Jul 8, 8:47 PM EDT | Areal Flood Advisory | RAH | Halifax | 118 min |
| Jul 8, 9:34 PM EDT | Special Weather Statement | RAH | Edgecombe, Wilson | 56 min |
| Jul 9, 9:58 AM EDT | Special Weather Statement | RAH | Forsyth | 32 min |
| Jul 9, 10:11 AM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 49 min |
| Jul 9, 10:21 AM EDT | Special Weather Statement | RAH | Forsyth | 24 min |
| Jul 9, 10:48 AM EDT | Special Weather Statement | RAH | Forsyth | 42 min |
| Jul 9, 11:01 AM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 44 min |
| Jul 9, 11:11 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 49 min |
| Jul 9, 11:15 AM EDT | Special Weather Statement | RAH | Davidson | 45 min |
| Jul 9, 11:23 AM EDT | Severe Thunderstorm Warning | RAH | Davidson | 37 min |
| Jul 9, 11:47 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Davidson, Guilford, Orange, Randolph | 43 min |
| Jul 9, 11:57 AM EDT | Tornado Warning | RAH | Alamance, Guilford | 23 min |
| Jul 9, 12:04 PM EDT | Areal Flood Advisory | RAH | Alamance, Guilford, Randolph | 20 min |
| Jul 9, 12:24 PM EDT | Flash Flood Warning | RAH | Alamance, Chatham, Guilford, Randolph | 3 hr |
| Jul 9, 12:31 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Davidson, Durham, Granville, Lee and 5 more | 44 min |
| Jul 9, 12:58 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Orange, Person | 2 hr |
| Jul 9, 1:12 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Harnett, Lee and 4 more | 48 min |
| Jul 9, 1:18 PM EDT | Flash Flood Warning | RAH | Durham, Orange | 102 min |
| Jul 9, 1:19 PM EDT | Special Weather Statement | RAH | Hoke, Montgomery, Moore, Richmond | 56 min |
| Jul 9, 1:55 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Franklin, Granville, Harnett, Johnston, Sampson and 3 more | 35 min |
| Jul 9, 2:01 PM EDT | Areal Flood Advisory | RAH | Harnett, Johnston | 97 min |
| Jul 9, 2:03 PM EDT | Areal Flood Advisory | RAH | Franklin, Granville, Vance | 108 min |
| Jul 9, 2:24 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Johnston, Nash, Sampson and 4 more | 51 min |
| Jul 9, 2:41 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Sampson, Scotland | 64 min |
| Jul 9, 2:43 PM EDT | Areal Flood Advisory | RAH | Cumberland, Johnston, Sampson, Wayne | 111 min |
| Jul 9, 3:00 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Edgecombe, Halifax, Johnston, Nash, Sampson and 3 more | 45 min |
| Jul 9, 3:45 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 15 min |
| Jul 9, 7:31 PM EDT | Special Weather Statement | RAH | Davidson | 44 min |
Nearby
Flash Flood Warnings in North Carolina, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.